Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

On HCG diet for weight loss. On verapamil medication, had ablation. History of PVCs. Increase in PVCs due to HCG?

User rating for this question
Very Good
Answered by

Practicing since : 2002
Answered : 2397 Questions
I had an ablation in on Verapamil 180..have not had any PVC's for a long have been on HCG for 23 days and am noticing many PVC's again...can it be from HCG???
Posted Wed, 11 Apr 2012 in Weight Loss
Answered by Dr. Robert Galamaga 14 hours later
Hello and thank you for submitting your question.

Your question is a good one and I will work on providing you with some good information and recommendations regarding what is going on.

First of all congratulations on completing your ablation procedure. This can be a very tedious procedure and it can be sometimes difficult to endure.

I have to say that the fact that you are using hCG at this time corresponding with a change in your cardiac function with more premature ventricular contractions is very concerning. I think right now it is critically important that you discontinue the hCG and focus more on maintaining adequate heart health. I cannot emphasize this enough.

There are many many different ways of optimizing diet as well as health in order to promote weight-loss without the use of hormones. In your case this is critically important in the setting of irregular heart rates. HCG has not been studied extensively in the setting of irregular heart rates and in your case I think the risk of using this type of supplement is far outweighed by the benefits of maintaining your current medications without the use of this supplement.

Again I encourage you to slowly discontinue the use of the supplement in favor of other lifestyle modifications. I am confident that you will see an improvement in your symptoms as well.

I thank you again for submitting your question. I hope you found my response to be helpful and informative. If you have any additional concerns I would be happy to address them.


Dr. Robert
Above answer was peer-reviewed by
Follow-up: On HCG diet for weight loss. On verapamil medication, had ablation. History of PVCs. Increase in PVCs due to HCG? 9 hours later
Thank you so much...I did however start taking Potassium supplements and that seemed to help the PVC's a great deal....of course the support person I talk with on the HCG plan assures me it can not hurt me...says she consults with a dr in Europe..etc etc....sure is nice to lose weight so fast tho...but better to be alive and a few pounds heavy than dead and skinny!!!!! Again thank you so much,...I am going to take your advice... XXXXXXX
Answered by Dr. Robert Galamaga 12 hours later

Thanks for your feedback. It's a pleasure to help you with your health concerns. I am very confident axctually that with some adjustments in your diet and activity levels that you will XXXXXXX your goals!

take good care,


Dr. Galamaga
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor